VOL. 52 · NO. 4 | August 2022
Front Matter
Rocky Mountain J. Math. 52 (4), (August 2022)
No abstract available
Kyle Broder
Rocky Mountain J. Math. 52 (4), 1141-1155, (August 2022) DOI: 10.1216/rmj.2022.52.1141
KEYWORDS: Schwarz lemma, curvature of Hermitian manifolds, holomorphic sectional curvature, real bisectional curvature, Schwarz bisectional curvatures, 32-02, 53-02
Saeed Salehi
Rocky Mountain J. Math. 52 (4), 1157-1176, (August 2022) DOI: 10.1216/rmj.2022.52.1157
KEYWORDS: axiomatic system, first-order logic, identities, 03B25, 03C10, 03D35, 03F40, 11U05, 12L05
Elize Swartz, Tomáš Vetrík
Rocky Mountain J. Math. 52 (4), 1177-1203, (August 2022) DOI: 10.1216/rmj.2022.52.1177
KEYWORDS: general Randić index, topological index, extremal graph, 05C07, 05C09
Molla Basir Ahamed, Vasudevarao Allu
Rocky Mountain J. Math. 52 (4), 1205-1225, (August 2022) DOI: 10.1216/rmj.2022.52.1205
KEYWORDS: analytic, Univalent, Harmonic functions, starlike, convex, close-to-convex functions, coefficient estimate, growth theorem, Bohr radius, 30C45, 30C50, 30C80
Areen Al-khateeb, Ayman Hazaymeh, Raed Hatamleh, Naser Al Odat
Rocky Mountain J. Math. 52 (4), 1227-1236, (August 2022) DOI: 10.1216/rmj.2022.52.1227
KEYWORDS: fractional derivative, fixed-point theorem, fractional differential equation, 34A08
Dan Chen, Michal Fečkan, JinRong Wang
Rocky Mountain J. Math. 52 (4), 1237-1250, (August 2022) DOI: 10.1216/rmj.2022.52.1237
KEYWORDS: Hyers–Ulam stability, linear quaternion-valued differential equations, 34D20
Wei Chen, Nguyen Van Thin, Qiongyan Wang
Rocky Mountain J. Math. 52 (4), 1251-1266, (August 2022) DOI: 10.1216/rmj.2022.52.1251
KEYWORDS: entire solution, nonlinear differential-difference equations, Nevanlinna theory, 30D35, 39B32
Hongjun Cheng
Rocky Mountain J. Math. 52 (4), 1267-1288, (August 2022) DOI: 10.1216/rmj.2022.52.1267
KEYWORDS: two-dimensional Aw–Rascle model, Chaplygin pressure, Riemann problem, contact discontinuity, 35L65, 35L67, 35L45
Timothy G. Clos, Alexander J. Izzo
Rocky Mountain J. Math. 52 (4), 1289-1294, (August 2022) DOI: 10.1216/rmj.2022.52.1289
KEYWORDS: Uniform algebras, algebras generated by holomorphic and conjugate holomorphic functions, commuting Toeplitz operators, 30H50, 32A38, 32A65, 46J10, ‎46J15, 47B35
Todd Cochrane, Misty Ostergaard, Craig Spencer
Rocky Mountain J. Math. 52 (4), 1295-1317, (August 2022) DOI: 10.1216/rmj.2022.52.1295
KEYWORDS: Waring problem, Waring number, diagonal congruences, 11D79, 11P05
Patrick H. DeBonis, Terry A. Loring, Roman Sverdlov
Rocky Mountain J. Math. 52 (4), 1319-1343, (August 2022) DOI: 10.1216/rmj.2022.52.1319
KEYWORDS: Clifford spectrum, joint spectrum, emergent topology, Hermitian matrices, 47A13, 46L85, 15A18‎
Olivier Glorieux, Andrew Yarmola
Rocky Mountain J. Math. 52 (4), 1345-1354, (August 2022) DOI: 10.1216/rmj.2022.52.1345
KEYWORDS: triangles, tori, random, Geodesic, 57M50, 60D99
Axel O. Gómez-Flores, Luis A. Medina, Pantelimon Stănică
Rocky Mountain J. Math. 52 (4), 1355-1373, (August 2022) DOI: 10.1216/rmj.2022.52.1355
KEYWORDS: biased Walsh transform, restricted Walsh transform, restricted domains, symmetric Boolean functions, rotation symmetric Boolean functions, linear recurrences, 05E05, 11B37, 11T23
Victor Zhenyu Guo, Jinjiang Li, Min Zhang
Rocky Mountain J. Math. 52 (4), 1375-1394, (August 2022) DOI: 10.1216/rmj.2022.52.1375
KEYWORDS: Beatty sequence, Piatetski-Shapiro prime, exponential sum, 11B83, 11L07, 11N05, 11N80
Ilker Inam, Gabor Wiese
Rocky Mountain J. Math. 52 (4), 1395-1401, (August 2022) DOI: 10.1216/rmj.2022.52.1395
KEYWORDS: modular forms of half-integral weight, Fourier coefficients, computation, Rankin–Cohen operators, 11F30, 11F37
Robin de Jong, Farbod Shokrieh
Rocky Mountain J. Math. 52 (4), 1403-1422, (August 2022) DOI: 10.1216/rmj.2022.52.1403
KEYWORDS: metric graph, electrical network, Laplacian, energy pairing, potential kernel, cross ratio, resistance, spanning tree, Rayleigh’s law, 94C05, 14T15, 35J05, 05C50
Tobias Kaiser, Andre Opris
Rocky Mountain J. Math. 52 (4), 1423-1443, (August 2022) DOI: 10.1216/rmj.2022.52.1423
KEYWORDS: log-analytic functions, preparation, differentiability, Tamm’s theorem, 03C64, 14P15, 26A09, 26E05, 26E10, 32B20
Steven G. Krantz
Rocky Mountain J. Math. 52 (4), 1445-1450, (August 2022) DOI: 10.1216/rmj.2022.52.1445
KEYWORDS: Kobayashi metric, Carathéodory metric, Lipschitz, 32T05, 32A10‎, 32T15
Raziye Mert, Selami Bayeğ, Thabet Abdeljawad, Bahaaeldin Abdalla
Rocky Mountain J. Math. 52 (4), 1451-1460, (August 2022) DOI: 10.1216/rmj.2022.52.1451
KEYWORDS: fractional integrodifferential equations, ‎oscillation‎, Riemann–Liouville generalized fractional derivative, Caputo generalized fractional derivative, 34A08, 34C10, 26A33
Ismail Nikoufar, Mehdi Kanani Arpatapeh
Rocky Mountain J. Math. 52 (4), 1461-1471, (August 2022) DOI: 10.1216/rmj.2022.52.1461
KEYWORDS: Operator inequalities, Tsallis relative operator entropy, relative operator entropy, p-power operator mean, noncommutative perspective, 15A39, 47A63, 81P45, 15A42, 81R15
Weibing Wang, Yue Liu
Rocky Mountain J. Math. 52 (4), 1473-1484, (August 2022) DOI: 10.1216/rmj.2022.52.1473
KEYWORDS: Impulsive differential equation, boundary value problems, infinitely many solutions, perturbative method, 34B15, 34B37
Aline Zanardini
Rocky Mountain J. Math. 52 (4), 1485-1522, (August 2022) DOI: 10.1216/rmj.2022.52.1485
KEYWORDS: Halphen pencils, rational elliptic surfaces, log canonical threshold, 14E99, 14H50, 14J27
Front Matter
Rocky Mountain J. Math. 52 (4), (August 2022)
No abstract available
Back to Top